# SDR CALA2024010200012

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 70,543 hours, 24,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS CHECKS R-1 DOOR EXT SLIDE LIGHT WAS INOP.   R&R R-1 DOOR EMERGENCY SLIGHT LAMP AND OPS CHECKS GOOD IAW B737 AMM 33-51-04-960-801.
